# SDR ASAA2023021641997

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 34,285 hours, 10,785 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: AH663
- Condition: Leaking
- Location: #2 Engine
- Part time: 17,280 hours, 5,139 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG R/H VSV DRAIN DRIPPING FUEL. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE R/H VSV ACTUATOR IN REF TO B737-900 AMM 75-31-01. LEAK & OPS CHECKED GOOD. REF AMM 75-31-01-400-802.
